# SDR USAA070529

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 328-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 328-BS 294 RT THRESHOLD HAS CORROSION.  REMOVED DAMAGE, INSTALLED NEW PART PER SR 53-60-15 FIG 101; CORR LEVEL 2; TASK C53-107-02, DEFECT SIZE:  12 INCHES.
